DIFFERENTIAL AND
INTEGRAL EQUATIONS

  • Differential and integral equations
    Volume 2, 1989

  • Smooth solutions for an integro-differential equation of parabolic type

    John R. Cannon and Yan Ping Lin

    Volume 2, 1989, pages 111-121

  • On fourth order boundary value problems arising in beam analysis

    Ravi P. Agarwal

    Volume 2, 1989, pages 91-110

  • Multiple periodic solutions for some nonlinear ordinary differential equations of higher order

    Miguel Ramos and Luis Sanchez

    Volume 2, 1989, pages 81-90

  • On the solvability of a semilinear two-point {BVP} around the first eigenvalue

    M. L. C. Fernandes, P. Omari, and F. Zanolin

    Volume 2, 1989, pages 63-79

  • Compact evolution operators

    N. H. Pavel

    Volume 2, 1989, pages 57-62

  • Eigenfunction expansions associated with a multiparameter system of differential equations

    M. Faierman and G. F. Roach

    Volume 2, 1989, pages 45-56

  • Periodic boundary value problems for systems of first order impulsive differential equations

    D. D. Bainov, S. G. Hristova, Shou Chuan Hu, and V. Lakshmikantham

    Volume 2, 1989, pages 37-43

  • Oscillations of functional-differential equations generated by advanced arguments

    S. R. Grace and B. S. Lalli

    Volume 2, 1989, pages 21-36

  • Stability in terms of two measures for functional-differential equations

    Xinzhi Liu

    Volume 2, 1989, pages 13-20

  • On a third-order three-point boundary value problem at resonance

    Chaitan P. Gupta

    Volume 2, 1989, pages 01-Dec

  • The Korteweg-de Vries equation in a quarter plane, continuous dependence results

    Jerry L. Bona and Ragnar Winther

    Volume 2, 1989, pages 228-250

  • Highly degenerate parabolic boundary value problems

    Jerome A. Goldstein and Chin Yuan Lin

    Volume 2, 1989, pages 216-227

  • A spectral mapping theorem for polynomial operator matrices

    Klaus-J. Engel

    Volume 2, 1989, pages 203-215

  • Multiplicity of kT-periodic solutions near a given T-periodic solution for nonlinear Hamiltonian systems

    Maria Letizia Bertotti

    Volume 2, 1989, pages 193-202

  • Qualitative simulation of differential equations

    Jean-Pierre Aubin

    Volume 2, 1989, pages 183-192

  • Positivity and a principle of linearized stability for delay-differential equations

    Mary E. Parrott

    Volume 2, 1989, pages 170-182

  • An exact formula for the branch of period-4-solutions of $dot x =?lambda f(x(t?1))$ which bifurcates at ?=?/2

    O. Arino and A. A. Chérif

    Volume 2, 1989, pages 162-169

  • Dirichlet-type criteria and accretiveness criteria for complex Sturm-Liouville operators

    David Race

    Volume 2, 1989, pages 144-161

  • Stabilizing second order differential equations

    Daniel Tataru

    Volume 2, 1989, pages 132-143

  • Linearized oscillations for equations with piecewise constant arguments

    I. Györiri and G. Ladas

    Volume 2, 1989, pages 123-131

  • A differentiability result for the relative rearrangement

    J.-M. Rakotoson

    Volume 2, 1989, pages 363-377

  • A nonlinear system for phase change with dissipation

    Dominique Blanchard, Alain Damlamian, and Hamid Ghidouche

    Volume 2, 1989, pages 344-362

  • Smallest Lyapunov functions of differential inclusions

    Jean-Pierre Aubin

    Volume 2, 1989, pages 333-343

  • An estimate for the minima of the functionals of the calculus of variations

    R. Schianchi

    Volume 2, 1989, pages 326-332

  • On spatial energy decay for quasilinear boundary value problems in cone-like and exterior domains

    Shlomo Breuer and Joseph J. Roseman

    Volume 2, 1989, pages 310-325

  • Oscillation of discrete analogues of delay equations

    L. H. Erbe and B. G. Zhang

    Volume 2, 1989, pages 300-309

  • Hereditary control systems governed by integro-differential equations

    Nikolaos S. Papageorgiou

    Volume 2, 1989, pages 285-299

  • On the two-dimensional singular integral equations

    Xin Min Huang

    Volume 2, 1989, pages 275-284

  • Schauder estimates and existence theory for entire solutions of linear parabolic equations

    Christopher Peter Mawata

    Volume 2, 1989, pages 251-274

  • Erratum: "Dirichlet-type criteria and accretiveness criteria for complex Sturm-Liouville operators"

    David Race

    Volume 2, 1989, pages 550-550

  • Erratum: "Multiple periodic solutions of some nonlinear ordinary differential equations of higher order"

    Miguel Race and Luis Sanchez

    Volume 2, 1989, pages 547-549

  • Nonexistence of radially symmetric nonnegative solutions for a class of semi-positone problems

    K. J. Brown, Alfonso Castro, and R. Shivaji

    Volume 2, 1989, pages 541-545

  • On the existence of a maximal weak solution for a semilinear elliptic equation

    E. N. Dancer and G. Sweers

    Volume 2, 1989, pages 533-540

  • Differential inclusions governed by nonconvex perturbations of m-accretive operators

    Enzo Mitidieri and Ioan I. Vrabie

    Volume 2, 1989, pages 525-531

  • Wiener estimates for degenerate elliptic equations. II

    Marco Biroli and Silvana Marchi

    Volume 2, 1989, pages 511-523

  • Boundary value problems for second order differential equations and a convex problem of Bolza

    A. R. Aftabizadeh and N. H. Pavel

    Volume 2, 1989, pages 495-509

  • Regularity properties of solutions to Hamilton-Jacobi equations in infinite dimensions and nonlinear optimal control

    P. Cannarsa

    Volume 2, 1989, pages 479-493

  • On the inversion of Lagrange-Dirichlet theorem

    Vinicio Moauro and Piero Negrini

    Volume 2, 1989, pages 471-478

  • Parabolic integrodifferential equations with nonhomogeneous boundary conditions

    Daniela Sforza

    Volume 2, 1989, pages 453-470

  • Preservation of controllability under approximation and controllability radii for hereditary systems

    John A. Burns and Gunther H. Peichl

    Volume 2, 1989, pages 439-452

  • Existence of steady flows of viscoelastic fluids of Jeffreys type with traction boundary conditions

    Michael Renardy

    Volume 2, 1989, pages 431-437

  • Series representation and asymptotics for Titchmarsh-Weyl m-functions

    D. B. Hinton, M. Klaus, and J. K. Shaw

    Volume 2, 1989, pages 419-429

  • Hierarchical matrix Lyapunov function

    A. A. Martynyuk

    Volume 2, 1989, pages 411-417

  • General functional-differential systems with asymptotically constant solutions

    William F. Trench

    Volume 2, 1989, pages 405-410

  • Optimal intervals for third order Lipschitz equations

    Paul W. Eloe and Johnny Henderson

    Volume 2, 1989, pages 397-404

  • A correct problem at a resonance

    V. Šeda

    Volume 2, 1989, pages 389-396

  • The Keldys-Fichera boundary value problems for degenerate quasilinear elliptic equations of second order

    Tian Ma and Qing Yu Yu

    Volume 2, 1989, pages 379-388